Differential and Integral Equations

On a question of blow-up for semilinear parabolic systems

Jeff Morgan

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 3, Number 5 (1990), 973-978.

Dates
First available in Project Euclid: 9 September 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1378730138

Mathematical Reviews number (MathSciNet)
MR1059344

Zentralblatt MATH identifier
0747.35012

Subjects
Primary: 35B35: Stability
Secondary: 35K60: Nonlinear initial value problems for linear parabolic equations

Citation

Morgan, Jeff. On a question of blow-up for semilinear parabolic systems. Differential Integral Equations 3 (1990), no. 5, 973--978. https://projecteuclid.org/euclid.die/1378730138


Export citation